| Model Number |
CNWET3 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Visual Disturbances (2140)
Type of Reportable Event
Serious Injury
Event or Problem Description
A consumer reported that following an intraocular lens (iol) implant procedure, consumer felt like "a horse with blinders on" on the left side.Her peripheral vision in the left eye was affected.Consumer likes to do polka dance and was feeling unsafe that someone is coming from the left and can't see them in time.Patient reacted to preservative in the corticosteroid drug, for that patient used artificial tears eye drops.Patient had pseudoexfoliation.
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
Additional information was provided in h.3., h.6.And h.11.The product was not returned.Product history records were reviewed and documentation indicated the product met release criteria.The product investigation could not identify a root cause for the reported complaint.The product was not returned.Each lens is subjected to a 100% assessment of the power (spherical and cylinder) and optical resolution during the manufacturing process in order to determine acceptability per the lens model and diopter.The reporter was the patient.Patient has spoken to the surgeon.The surgeon stated the surgery results are good, noted patient had pseudoexfoliation.The surgeon mentioned removal of iol (intraocular lens) but patient declined.Advised consumer to obtain second opinion if not satisfied with answers.Company is not able to provide any medical advice.File will be reopened if new information or the sample is received.The manufacturer internal reference number is: (b)(4).